Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Having allergy like burn and pain in hand, taking allegra. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
I am having allergy or something in my hand.

Its having severe burn and pain.. Have been taking allegra medicine
Posted Sat, 5 Oct 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 20 minutes later
Brief Answer:
antibiotics required

Detailed Answer:
Thanks for the query and photograph.
Its looking like an infected lesion.
There is pus inside.

I would like yo know how it developed.
Only allegra wont help.
Please apply a combination of antibiotic and steroid .
You should also take an oral antibiotic.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Follow-up: Having allergy like burn and pain in hand, taking allegra. Suggest? 20 minutes later
Could you recommend any medicine which I could buy?
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
advised prescription

Detailed Answer:
You can apply mupirocine cream twice daily.
Take ciprofloxacin tablet 500 mg twice daily for 5 days.
This will give you relief from symptoms.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor